# SDR FDEA201105221928

- Difficulty date: May 22, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Corroded
- Location: Bs 990 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R IS CORRODED AT BS 990. REMOVED CORROSION, MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW SRM 53-10-1   FIG 1 AND STRINGER DRAWING 65-58387, TREATED AND PRIMED IAW SRM 51-10-2
